MAUDE Adverse Event Report: BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS

BECTON DICKINSON AND COMPANY BD BIOSCIENCES BD FACSLYRIC¿; FLOW CYTOMETRIC REAGENTS AND ACCESS
Catalog Number 663518
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using bd facslyric¿ flow cytometer contamination of a patient sample occurred.There was no report of user impact.The following information was provided by the initial reporter."it was reported by customer that sit dripping." ¿mdr safety checklist : contamination : 1.Were samples contaminated? (if no, no further questions required.If yes or unknown, go to patient samples checklist): yes.Mdr safety checklist : patient samples 1.Are there erroneous results on patient samples from diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required.): yes.2.Was there any delay of treatment due to the issue? (go to question #3): no.3.If patient samples were redrawn, was there any change or delay of treatment? (go to question #4): not applicable.4.Was there any physical harm/injury to the patient due to the issue? (if yes or unknown, go to question #5.If no, no further questions required): no.
 
Additional Manufacturer Narrative
E.1 initial reporter address: (b)(6).G5.Pma / 510(k)#: bk230835, k170974, k201814.H3.A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H.6 based on the investigation results, the reported issue for the sit dripping was confirmed.Investigation results that were performed on the indicated failure mode were the following: the potential cause for the sit dripping was an adjustment for the v8 valve tubing the customer reported a complaint regarding the sit dripping.The field service representative (fsr) performed a field visit and performed a repair.They moved the tubing on v8 valve.After the adjustment the instrument was tested and was performing as intended.Although the instrument was used for diagnostic testing, the issue was identified and resolved before erroneous patient sample results were used for any diagnosis or treatment.Neither the customer nor any patients were harmed due to this issue.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD FACSLYRIC¿
Common Device Name
FLOW CYTOMETRIC REAGENTS AND ACCESS
Manufacturer (Section D)
BECTON DICKINSON AND COMPANY BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
fahmy razak - mdr
2350 qume drive
san jose, CA 95131
4089542435
MDR Report Key19080227
Report Number2916837-2024-00026
Device Sequence Number12227298
Product Code OYE
UDI-Device Identifier00382906635181
UDI-Public(01)00382906635181
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number663518
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Supplement Date Received by Manufacturer06/27/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date07/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/01/2023
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown